Permutation Polynomials over Finite Fields
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1987, Vol. 3 Issue (1): 1-5    DOI: 10.1007/BF02564938
articles Current Issue | Next Issue | Archive | Adv Search  |   
Permutation Polynomials over Finite Fields
Wan Daqing
Department of Mathematics, Sichuan University, Sichuan, China
 Download: PDF (2066 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Wan Daqing
Key words:   
Received: 1984-04-16;
Cite this article:   
Wan Daqing. Permutation Polynomials over Finite Fields[J]. Acta Mathematica Sinica, English Series, 1987, 3(1): 1-5.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02564938      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1987/V3/I1/1
 
[1] Carlitz,L.,Some theorems on permutation polynomials,Bull.Amer.Math.Soc.,68(1962),120-122.
[2] Dickson L.E.,Linear Groups,Dover,New York,1958.
[3] Hayes,D.R.,A geometric approach to permutation polynomials over a finite field,Duke Math.J.,34(1967) 293-305.
[4] Lausch,H.and Nobauer,W.,Algebra of Polynomials,North-Holland,Amsterdam,1973.
[5] Lidl,R.,and Niederreiter,H.,Finite Fields,Addison-Wesley Publ.Co.,Reading,Mass.,1983,Chapter 7.
[6] van Lint,L.H.,Introduction to Coding Theory,Springer-Verlag,New York,1982,p.47.
[7] Niederreiter,H.and Robinson,K.H.,Complete mappings of finite fields,J.Austral.Math.Soc.Ser.A,33(1982),197-212.
[8] Schmidt,W.M.,Equations over Finite Fields,Lecture Notes in Math.,Springer-Verlage,New York,536(1976).
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7